# SDR SWAA2021070180304

- Difficulty date: June 5, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727e-842
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H Z CHANNEL; AFT CARGO. ; AFT CARGO L/H Z CHANNEL BETWEEN BS 727E +9 AND BS 842 HAS CORROSION AT BS 747 +14' AND SPOTS OF CORROSION AT NUMEROUS FASTENER HOLES ALONG ITS LENGTH. / [01] DUPLICATE CARD; WORK TO BE ACCOMPLISHED ON NR TTG8Q005CD2G.; [02] DUPLICATE TO TTG*Q005CD2G. VERIFIED TREATED AND PRIMED NEW ZEE CHANNEL AS PER B737-700 AMM 51-21-41-701 AND AMM 51-21-72-370-804
